# SDR UPS06M48240

- Difficulty date: October 12, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- System (JASC): 2710 · Aileron Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - LEVEL 2 "AILERON DEFLECT DISAGREE" UPON CLEAN UP AFTER T/O.  FOLLOWED CHECKLIST PROCEDURES AND WHEN COMPLETED, THE LEVEL 2 ALERT RETURNED.  FUEL WAS DUMPED AND A/C RETURNED TO ANC.  DEFERRED PER MEL 27-13-2-01-1, PLACARD INSTALLED, M335539.  DMP 27-13-2 C/W.  A/C OK FOR SERVICE.   COMPLIED WITH ADJUSTMENT/TEST PER MM 27-16-00-5. ALSO R&R BOTH LT DEFLECTION ACTUATOR PER MM 27-16-01 & 27-16-02. REF TARGET ALERT H134380
